# SDR CALA0800743

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 36,207 hours, 19,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STATION 360 S-9L. REPAIED CABIN FRAME STATION 360 S-8L TO S-9L PER ECRA5310-04808 AND CREATED A DIP FOR INTERCOSTAL CLIP ON N/R LOG 9695077 , DIP 89478 PER ECRA 5310-04808 STEP 11.  CREATED A SECOND DIP FOR FRAME INSPECTION ON N/R LOG 9695078 DIP 89477 PER ECRA 5310-04808 REV A STEP 12.
